# SDR REXA2016020300167

- Difficulty date: February 3, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 19,392 hours, 12,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS FLOORBOARD SUPPORT ANGLE AT FS 280 IS CORRODED.  REMOVED CORRODED FLOORBOARD SUPPORT ANGLE & REPLACED WITH A NEW SERVICEABLE ANGLE IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
